# SDR SWAA2023112724159

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO L/H TRANSITION ANGLE FLOORBOARD HOLE AT 727 G + 4 ' AT STA 727 G + 4 ' APROXIMATELY<[01] REMOVED CORROSION ON AFT CARGO L/H TRANSITION ANGLE AT STA 727G +4'. DAMAGE FOUND TO BE WITHIN LIMITS PER SRM 53-005-53-1A-2. AFT CARGO L/H TRANSITION ANGLE TO BE REPLACED FROM STA 727 TO STA 847 ON FAULT TTG8Q00PUMST.;[02] INSPECTED WORK PERFORMED.
